MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-07
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the arctic sun device alerting low air leak.Size medium pads.Normothermia patient temperature (pt) was 35.6c, targeted temperature (tt) was 37c, water temperature (wt) was 0 l/m.Nurse stated device just keeps priming to 0 l/m and alerting air leak.They've already tried disconnecting and reconnecting with no resolution.Walked through stop therapy, empty pads and disconnect.Placed device in manual control at 36c with no pads.System diagnostics: outlet monitor temperature (t1) was 17.3c, outlet control temperature (t2) was 17c, inlet temperature (t3) was 17.6c, chiller temperature (t4) was 5.5c, water flow rate (wfr) was 1.7 l/m, inlet pressure (ip) was -7 psi, circulation pump command (cpc) was 52%, mixing pump command (mpc) was 0, heater 100%, water reservoir level (wrl) was 5, system hours 1539.8, pump hours 1311.2.Reconnected pads and device shut off.Confirmed device was plugged into bed.Had them plug in grounded wall outlet.Water flow rate (wfr) was 1.1 l/m in manual control with inlet pressure (ip) was -1 psi.Walked through disabling manual control.Restarted therapy and water flow rate (wfr) primed to 0 l/m with low air leak alert.Advised to swap out to new set of pads.Sn (b)(6).Per follow up information received via phone on 15dec2025, spoke with nurse who stated they decided to switch the entire device out since the other nurse attending had already connected new pads to a second device.They ensured this device was plugged into a wall outlet and confirmed no issues with treatment.They were unsure of where the pads might be but took the information for the charge nurse to contact them for a return address.
 
Event or Problem Description
It was reported that the arctic sun device alerting low air leak.Size medium pads.Normothermia patient temperature (pt) was 35.6c, targeted temperature (tt) was 37c, water temperature (wt) was 0 l/m.Nurse stated device just keeps priming to 0 l/m and alerting air leak.They've already tried disconnecting and reconnecting with no resolution.Walked through stop therapy, empty pads and disconnect.Placed device in manual control at 36c with no pads.System diagnostics: outlet monitor temperature (t1) was 17.3c, outlet control temperature (t2) was 17c, inlet temperature (t3) was 17.6c, chiller temperature (t4) was 5.5c, water flow rate (wfr) was 1.7 l/m, inlet pressure (ip) was -7 psi, circulation pump command (cpc) was 52 percent, mixing pump command (mpc) was 0, heater 100 percent, water reservoir level (wrl) was 5, system hours 1539.8, pump hours 1311.2.Reconnected pads and device shut off.Confirmed device was plugged into bed.Had them plug in grounded wall outlet.Water flow rate (wfr) was 1.1 l/m in manual control with inlet pressure (ip) was -1 psi.Walked through disabling manual control.Restarted therapy and water flow rate (wfr) primed to 0 l/m with low air leak alert.Advised to swap out to new set of pads.Sn (b)(6).Per follow up information received via phone on 15dec2025, spoke with nurse who stated they decided to switch the entire device out since the other nurse attending had already connected new pads to a second device.They ensured this device was plugged into a wall outlet and confirmed no issues with treatment.They were unsure of where the pads might be but took the information for the charge nurse to contact them for a return address.
 
Additional Manufacturer Narrative
The reported issue was inconclusive.The root cause of the reported issue could not be identified.Size medium pads.Normothermia patient temperature (pt) was 35.6c, targeted temperature (tt) was 37c, water temperature (wt) was 0 l/m.Nurse stated device just keeps priming to 0 l/m and alerting air leak.They've already tried disconnecting and reconnecting with no resolution.Walked through stop therapy, empty pads and disconnect.Placed device in manual control at 36c with no pads.System diagnostics: outlet monitor temperature (t1) was 17.3c, outlet control temperature (t2) was 17c, inlet temperature (t3) was 17.6c, chiller temperature (t4) was 5.5c, water flow rate (wfr) was 1.7 l/m, inlet pressure (ip) was -7 psi, circulation pump command (cpc) was 52 percent, mixing pump command (mpc) was 0, heater 100 percent, water reservoir level (wrl) was 5, system hours 1539.8, pump hours 1311.2.Reconnected pads and device shut off.Confirmed device was plugged into bed.Had them plug in grounded wall outlet.Water flow rate (wfr) was 1.1 l/m in manual control with inlet pressure (ip) was -1 psi.Walked through disabling manual control.Restarted therapy and water flow rate (wfr) primed to 0 l/m with low air leak alert.Advised to swap out to new set of pads.Sn dydpy514.Per follow up information, nurse who stated they decided to switch the entire device out since the other nurse attending had already connected new pads to a second device.They ensured this device was plugged into a wall outlet and confirmed no issues with treatment.They were unsure of where the pads might be but took the information for the charge nurse to contact them for a return address.The instructions for use were reviewed and found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.A dhr review is not required as the lot number is unknown.Based on the results of the investigation, no additional actions are needed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23832101
Report Number1018233-2025-11291
Device Sequence Number18381173
Product Code DWJ
UDI-Device Identifier00801741080081
UDI-Public(01)00801741080081
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown